# SDR 2001UALA01792

- Difficulty date: August 22, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Aircraft time: 67,810 hours, 38,816 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEAT 18C TO 24C ARE INOPERABLE. REPAIRED BAD CONNECTION.  OPERATIONS CHECK NORMAL.
